MedElevator Войти в исследования
← Поиск публикаций

DOI 10.14309/crj.0000000000001799

Медицинская библиотека · ACG case reports journal · 2025

Dapagliflozin-Associated Hepatotoxicity With a Positive Rechallenge.

Alawadhi Yusuf, Abdolall Ali, Cunningham Christopher, Valente Megan, Fontana Robert J, Balakumaran Kathir

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Sodium glucose cotransporter 2 inhibitors are generally safe medications, with labelled indications for diabetes mellites, heart failure, and chronic kidney disease. We present a case of suspected dapagliflozin-induced liver injury in a 68-year-old man who presented with 2 weeks of upper abdominal pain, myalgias, and transaminitis following a prior episode of unexplained hepatitis. It was determined that the patient's liver injury with jaundice was likely due to dapagliflozin with a Revised Electronic Causality Assessment Method (RECAM) score of 9 (Highly likely). Laboratory findings and clinical symptoms resolved after discontinuing dapagliflozin during follow up.

Для цитирования: Alawadhi Yusuf, Abdolall Ali, Cunningham Christopher, Valente Megan, Fontana Robert J, Balakumaran Kathir. Dapagliflozin-Associated Hepatotoxicity With a Positive Rechallenge.. ACG case reports journal. 2025. DOI: 10.14309/crj.0000000000001799.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.